Lancaster EPrints

Non-metricity induced by dilaton gravity in two dimensions

Dereli, Tekin and Tucker, Robin (1994) Non-metricity induced by dilaton gravity in two dimensions. Classical and Quantum Gravity, 11 (10). pp. 2575-2583. ISSN 0264-9381

Full text not available from this repository.


We discuss how theories of dilaton gravity can be constructed in terms of a torsion-free but non-metric-compatible connection and explore the nature of connection-induced dilaton couplings to gravity when the theory is reformulated in terms of the Levi-Civita connection. Exact classical solutions are presented in the context of a string-inspired dilaton model in two dimensions.

Item Type: Journal Article
Journal or Publication Title: Classical and Quantum Gravity
Departments: Faculty of Science and Technology > Physics
ID Code: 75073
Deposited By: ep_importer_pure
Deposited On: 07 Aug 2015 14:42
Refereed?: Yes
Published?: Published
Last Modified: 11 Apr 2018 02:18
Identification Number:

Actions (login required)

View Item